The Effect of Erythromycin on Occurrence of Leaks From Cervical Esophageal-Gastric Anastomosis After Trans-Hiatal Esophagectomy
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT00373919|
Recruitment Status : Unknown
Verified August 2006 by Kaplan Medical Center.
Recruitment status was: Not yet recruiting
First Posted : September 8, 2006
Last Update Posted : March 5, 2007
Cervical anastomotic leak is one of the most common complications after trans-hiatal esophagectomy.
Hypothesis: An early post operative administration of a pro-kinetic dosage of erythromycin will reduce leak occurrence.
Design: This is a prospective, randomized, double blind, placebo controlled study.
Number of patients: 30.
- Patients after trans-hiatal esophagectomy
- Allergy to erythromycin
- Use of phenothiazine
- QT prolongation
- Liver function test (LFT) abnormalities
- Myasthenia gravis
|Condition or disease||Intervention/treatment||Phase|
|Esophagectomy Postoperative Complications||Drug: intravenous (IV) administration of erythromycin||Not Applicable|
|Study Type :||Interventional (Clinical Trial)|
|Intervention Model:||Parallel Assignment|
To learn more about this study, you or your doctor may contact the study research staff using the contact information provided by the sponsor.
Please refer to this study by its ClinicalTrials.gov identifier (NCT number): NCT00373919
|Contact: Yoram Klein, MDemail@example.com|
|Principal Investigator:||Koram Klein, MD||Kaplan Medical Center|